# SDR FDEA202101120062

- Difficulty date: January 12, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE - UPON REMOVAL OF INBOARD FLAP OUTBOARD HINGE   FORWARD HALF (WING SIDE) PIVOT BORE BUSHING FOUND BORE WITH CORROSION. CORROSION AT LEFT HAND WING TRAILING EDGE - INBOARD FLAP OUTBOARD HINGE FORWARD   HALF (WING SIDE) PIVOT BORE ( HOLE #3) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND EA # 1-5750-T0330613 D PART 2 STEPS 1.F. TITLE: WINGS- FLIGHT SURFACES-   LH WING- INBD FLAP- OUTBD FORWARD HINGE (WING SIDE)- REPAIR- PSE 57.55.01.1 -   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:   57500654 FOR WORK DETAILS.
